# SDR HALA2022013100032

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 35,788 hours, 5,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 EXIT SIGN ABOVE 3L DOOR FELL OFF. CORRECTIVE ACTION: RESECURED SIGN. (8456199)
